# SDR ASAA2023082344718

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,614 hours, 8,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 8679
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 26,040 hours, 8,114 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST REPLACEMENT OF THE #1(LEFT)V18 FLOW CONTROL VALVE DUE TO REPORT LEFT PACK CYCLING FROM HIGH TO LOW FLOW. GROUNDED - YES. REMOVED AND REPLACED LEFT FLOW CONTROL AND SHUTOFF VALVE REF B737-900 AMM 21-51-01 OPS CHECK NORMAL.
